# SDR CA030120005

- Difficulty date: January 9, 2003
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 57,855 hours
- Engine: Pwa JT8D15A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 80053258
- Condition: Fluctuates
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 25,000 FT, IT WAS OBSERVED CABIN PRESSURE WAS CLIMBING 1,000 FT - 2,000 FT PER MINUTE.  AIRCRAFT RETURNED TO BASE WITHOUT INCIDENT.  CABIN PRESSURE CONTROL PANEL REPLACED AND CHECKED SERVICEABLE IAW WITH MM 21-30-00.  NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
